Topical steroid addiction – Easing the pain & suffering

Dr. Chris Reynolds has successfully eliminated topical steroid dependency/addiction in thousands of patients with the so-called “Red Skin Syndrome”. Here he explains his original, natural method of overcoming this problem that is available to everyone. Please read Dr. Chris’ article ‘Easing the pain of Topical Steroid Withdrawal’ for a deeper…

Read the full article

Topical steroid addiction (02) Or is it eczema?

In the majority of patients, prolonged atopic eczema (a type of dermatitis) is¬†most likely due to the combined adverse effects of a disturbed immune system and atrophy or thinning of the skin, (a highly complex structural and functional organ – the body’s largest in fact) caused by topical steroids. This…

Read the full article

Topical steroid addiction (06) Skin damage fully recovers

  Highly¬†unstable, generalised chronic atopic eczema since infancy in 20 y.o. female. No response to treatment except long term intermittent topical and oral steroids which have compromised her skin’s cellular structure and functionality. (“Red skin syndrome) She then began applying wheatgrass extract in cream form daily. However, over the following…

Read the full article

Topical steroid addiction (09) Infants

Infantile eczema – elbow. Improvement in 3 weeks. Same child. Infantile facial eczema Mother’s Testimonial It’s been around 3 weeks after using the wheatgrass extract. I am amazed how strong the skin around his neck area and face has become. He still scratches but not as much as before using…

Read the full article

Topical steroid addiction (08) Rapid reduction of swelling

This is a case of topical steroid skin damage demonstrating dramatic reduction of swelling and the importance of using only wheatgrass extract and no other skin applications such as moisturisers, soap etc. that appear to block passage of wheatgrass bioactives through the skin. Treatment period – November 2014 to December…

Read the full article